# SDR AALA20060008

- Difficulty date: January 5, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T826/05JAN - ON RETRACTION, NOSE GEAR RED LIGHT SLOW TO GO OUT.  WENT OUT AT ABOUT 2100 ABOVE GROUND LEVEL.  NOSE GEAR LIGHT CAME BACK ON BETWEEN 8000 AND 10000 MEAN SEA LEVEL.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REMOVED NOSE GEAR PISTON AND REPLACED ALL SEALS.  REPLACED LOWER TORQUE LINK PIVOT PIN AND ASSOCIATED BUSHINGS DUE TO BINDING.  ACCOMPLISHED FULL STRUT SERVICE AND GEAR EXTENTION AND RETRACTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
